# SDR ASAA2024062550530

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 8,930 hours, 2,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN @ 16ABC DOES NOT HAVE ARROW POINTING TOWARDS DOOR. GROUNDED - YES. REMOVED AND REPLACED EXIT SIGN AT 16ABC AS REQ'D.
